Journal Article

Parameter-insensitive disturbance rejection for infinite-dimensional systems

NAOHISA OTSUKA and HIROSHI INABA

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 14, issue 4, pages 401-413
Published in print December 1997 | ISSN: 0265-0754
Published online December 1997 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/14.4.401
Parameter-insensitive disturbance rejection for infinite-dimensional systems

Show Summary Details

Preview

In the framework of the so-called geometric approach, this paper studies two parameter-insensitive disturbance-rejection problems with state feedback and with incomplete state feedback for linear systems defined in Hilbert spaces, and presents necessary and/or sufficient conditions for these problems to be solvable under certain assumptions.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.